# SDR RAIA201706070001

- Difficulty date: June 7, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 44,321 hours, 36,858 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt  Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD LOWER YOKE CRACKED.  ACOMPLISHED REPAIR OF LT LOWER ENGINE YOKE.
